Distributive full Lambek calculus has the finite model property

Studia Logica 91 (2):201 - 216 (2009)
Abstract
We prove the Finite Model Property (FMP) for Distributive Full Lambek Calculus ( DFL ) whose algebraic semantics is the class of distributive residuated lattices ( DRL ). The problem was left open in [8, 5]. We use the method of nuclei and quasi–embedding in the style of [10, 1].
Keywords Full Lambek calculus  Residuated lattice  Distributive lattice  Finite model property  Decidability  Nucleus
Categories (categorize this paper)
Options
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
 
Download options
PhilPapers Archive


Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 9,351
External links
  •   Try with proxy.
  • Through your library Configure
    References found in this work BETA
    Steve Giambrone (1985). TW+ and RW+ Are Decidable. Journal of Philosophical Logic 14 (3):235 - 254.
    Citations of this work BETA
    Similar books and articles
    Analytics

    Monthly downloads

    Added to index

    2009-03-07

    Total downloads

    7 ( #149,727 of 1,088,396 )

    Recent downloads (6 months)

    0

    How can I increase my downloads?

    My notes
    Sign in to use this feature


    Discussion
    Start a new thread
    Order:
    There  are no threads in this forum
    Nothing in this forum yet.